Preprint Article Version 1 This version is not peer-reviewed

Several Series Identities Involving the Catalan Numbers

Li Yin and Feng Qi * ORCID logo
Version 1 : Received: 4 March 2017 / Approved: 6 March 2017 / Online: 6 March 2017 (07:01:20 CET)

A peer-reviewed article of this Preprint also exists.

Li Yin and Feng Qi, \textit{Several series identities involving the Catalan numbers}, Transactions of A. Razmadze Mathematical Institute \textbf{172} (2018), no.~3, 466\nobreakdash--474; Available online at \url{https://doi.org/10.1016/j.trmi.2018.07.001}. Li Yin and Feng Qi, \textit{Several series identities involving the Catalan numbers}, Transactions of A. Razmadze Mathematical Institute \textbf{172} (2018), no.~3, 466\nobreakdash--474; Available online at \url{https://doi.org/10.1016/j.trmi.2018.07.001}.

Journal reference: Transactions of A. Razmadze Mathematical Institute 2018, 172, 466-474
DOI: 10.1016/j.trmi.2018.07.001

Abstract

In the paper, the authors discover several series identities involving the Catalan numbers, the Catalan function, the Riemanian zeta function, and the alternative Hurwitz zeta function.

Subject Areas

series identity; Catalan number; Catalan function; Riemanian zeta function; alternative Hurwitz zeta function; digamma function

Comments (1)

Comment 1
Received: 27 November 2018
Commenter: Feng Qi (Click to see Publons profile: )
Commenter's Conflict of Interests: I am the second and correspondng author
Comment: Li Yin and Feng Qi, Several series identities involving the Catalan numbers, Transactions of A. Razmadze Mathematical Institute 172 (2018), no. 3, 466--474; Available online at https://doi.org/10.1016/j.trmi.2018.07.001
+ Respond to this comment

We encourage comments and feedback from a broad range of readers. See criteria for comments and our diversity statement.

Leave a public comment
Send a private comment to the author(s)
Views 0
Downloads 0
Comments 1
Metrics 0


×
Alerts
Notify me about updates to this article or when a peer-reviewed version is published.